# SDR SWIA202157183

- Difficulty date: February 17, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10293
- Aircraft time: 30,322 hours, 18,778 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER HANDLE ASSY ANGLE P/N 601R317052-1 IS CORRODED   (C-CHECK RO 4/1/2021)    REMOVED & REPLACED WITH NEW PAX DOOR OUTER HANDLE ASSY ANGLE P/N 601R317052-1 REF CRJ-700 SRM 51-42-21-001-001-A01 AND DWG # 601R317040  REV C.LEAK CHECK GOOD , COMPLIED WITH 51-900-1002-SKY
